# SDR SWAA2022013189227

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER FIXED T/E LWR SUPPORT IS CRACKED AT TRANSVERSE WEB LWR ATTACH LWR BOLT ABOVE #1 PYLON / REMOVED AND REPLACED L/T WING UPPER FIXED T/E LWR SUPPORT TRANSVERSE WEB LWR ATTACH BOLT ABOVE #1 PYLON IAW SOPM 20-50-01.
